# SDR 95ZZZX2528

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N123RX
- Make and model: Agusta A109K2
- Aircraft serial: 10018
- System (JASC): 6420 · Tail Rotor Head
- Part: Trunnion
- Condition: Sleeve Loose
- Location: T/R Hub
- Part time: 397 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON 100-HOUR INSPECTION OF AIRCRAFT, TAIL ROTOR HUB ASSY WAS DISASSEMBLED FOR INSPECTION.  UPON REMOVAL OF TRUNNION, THE PRESSED-ON SLEEVE HAD MOVED .1250 INCH TO .25 INCH OUTBOARD.  TRUNNION AND BUSHINGS WERE REPLACED.  AIRCRAFT TT, 396.5.
